Alert archive / Wisconsin / Small Craft Advisories in 2015
Small Craft Advisory 9, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Jan 16, 2015, 3:28 PM CST. It took effect at Jan 16, 2015, 10:00 PM CST. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Jan 16, 2015, 3:28 PM CST (21:28 UTC)
- In effect from
- Jan 16, 2015, 10:00 PM CST
- Expired
- Jan 18, 2015, 9:00 AM CST
- In force
- 35 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
386 WHUS73 KMKX 162128 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 328 PM CST FRI JAN 16 2015 ...GUSTY WINDS BUILDING HIGH WAVES TONIGHT... .LOW PRESSURE WILL TRACK ALONG THE U.S.-CANADIAN BORDER THROUGH SUNDAY. INCREASING SOUTHEAST WINDS AHEAD OF THIS LOW WILL LEAD TO HIGH WAVES OVER THE NEARSHORE WATERS OVERNIGHT AND SATURDAY. GUSTY WESTERLY WINDS IN THE WAKE OF THE ASSOCIATED COLD FRONT SATURDAY AFTERNOON WILL PERSIST THROUGH SUNDAY MORNING. LMZ643>646-170530- /O.NEW.KMKX.SC.Y.0009.150117T0600Z-150118T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 328 PM CST FRI JAN 16 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY. * WINDS: BECOMING SOUTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOT AFTER MIDNIGHT TONIGHT. WINDS VEERING SOUTHWEST 15 TO 25 KNOTS SATURDAY MORNING AND WEST SATURDAY EVENING THROUGH SUNDAY MORNING. * WAVES: 3 TO 5 FEET TONIGHT BUILDING TO 4 TO 7 FEET EARLY SATURDAY... THEN SUBSIDING TO 3 TO 5 FEET BY SATURDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
7 follow-up statements
435 WHUS73 KMKX 170255 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 855 PM CST FRI JAN 16 2015 ...GUSTY WINDS WILL BUILD HIGH WAVES IN ICE FREE AREAS TONIGHT... .LOW PRESSURE WILL TRACK ALONG THE U.S.-CANADIAN BORDER THROUGH SUNDAY. INCREASING SOUTHEAST WINDS AHEAD OF THIS LOW WILL LEAD TO HIGH WAVES OVER THE NEARSHORE WATERS OVERNIGHT AND SATURDAY. GUSTY WESTERLY WINDS IN THE WAKE OF THE ASSOCIATED COLD FRONT SATURDAY AFTERNOON WILL PERSIST THROUGH SUNDAY MORNING. LMZ643>646-171100- /O.EXT.KMKX.SC.Y.0009.150117T0400Z-150118T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 855 PM CST FRI JAN 16 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST SUNDAY. * WINDS: SOUTH TO SOUTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...VEERING SOUTHWEST 15 TO 25 KNOTS SATURDAY MORNING AND WEST SATURDAY EVENING THROUGH SUNDAY MORNING. * WAVES: 3 TO 5 FEET TONIGHT BUILDING TO 4 TO 8 FEET TONIGHT...SUBSIDING TO 3 TO 6 FEET ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
540 WHUS73 KMKX 170918 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 318 AM CST SAT JAN 17 2015 ...BRISK SOUTH WINDS AND HIGH WAVES TODAY IN ICE FREE AREAS... .LOW PRESSURE WILL TRACK ALONG THE U.S.-CANADIAN BORDER THROUGH SUNDAY. INCREASING SOUTH WINDS AHEAD OF THIS LOW WILL LEAD TO HIGH WAVES OVER THE NEARSHORE WATERS TODAY. GUSTY WESTERLY WINDS IN THE WAKE OF THE ASSOCIATED COLD FRONT SATURDAY AFTERNOON WILL PERSIST THROUGH SUNDAY MORNING. LMZ643>646-171730- /O.CON.KMKX.SC.Y.0009.000000T0000Z-150118T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 318 AM CST SAT JAN 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... * WINDS: SOUTH TO SOUTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...VEERING SOUTHWEST BY LATE THIS MORNING...AND WEST AROUND 15 KNOTS TONIGHT THROUGH SUNDAY MORNING. * WAVES: 3 TO 7 FEET TODAY...SUBSIDING TO 2 TO 4 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MG WWW.WEATHER.GOV/MKX
358 WHUS73 KMKX 171532 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 932 AM CST SAT JAN 17 2015 ...BRISK SOUTH WINDS AND HIGH WAVES TODAY IN ICE FREE AREAS... .LOW PRESSURE WILL TRACK ALONG THE U.S.-CANADIAN BORDER THROUGH SUNDAY. INCREASING SOUTH WINDS AHEAD OF THIS LOW WILL LEAD TO HIGH WAVES OVER THE NEARSHORE WATERS TODAY. GUSTY WESTERLY WINDS IN THE WAKE OF THE ASSOCIATED COLD FRONT SATURDAY AFTERNOON WILL PERSIST THROUGH SUNDAY MORNING. LMZ643>646-172345- /O.CON.KMKX.SC.Y.0009.000000T0000Z-150118T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 932 AM CST SAT JAN 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... * WINDS: SOUTH TO SOUTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS...VEERING SOUTHWEST BY LATE THIS MORNING...AND WEST AROUND 15 TO 20 KNOTS TONIGHT THROUGH SUNDAY MORNING WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 7 FEET TODAY...SUBSIDING TO 2 TO 4 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
908 WHUS73 KMKX 172043 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 243 PM CST SAT JAN 17 2015 ...BRISK SOUTH WINDS AND HIGH WAVES TODAY IN ICE FREE AREAS... .LOW PRESSURE WILL TRACK ALONG THE U.S.-CANADIAN BORDER THROUGH SUNDAY. SOUTHWEST WINDS AHEAD OF THIS LOW WILL SHIFT TO THE WEST TONIGHT IN THE WAKE OF THE ASSOCIATED COLD FRONT. LMZ643>646-180445- /O.CON.KMKX.SC.Y.0009.000000T0000Z-150118T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 243 PM CST SAT JAN 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... * WINDS: SOUTHWEST 15 TO 25 KNOTS VEERING WEST 10 TO 20 KNOTS WITH A FEW GUSTS TO 25 KNOTS. * WAVES: 3 TO 5 FEET...SUBSIDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
144 WHUS73 KMKX 180246 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 846 PM CST SAT JAN 17 2015 ...BRISK WEST WINDS REST OF TONIGHT INTO SUNDAY MORNING... .A TIGHT PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE MOVING ACROSS THE NORTHERN GREAT LAKES WILL RESULT IN BRISK AND GUSTY WEST WINDS OVERNIGHT INTO SUNDAY MORNING. WAVES WILL CONTINUE TO DIMINISH AS WINDS CONTINUE TO VEER AND BECOME MORE OFFSHORE. LMZ643>646-181100- /O.CON.KMKX.SC.Y.0009.000000T0000Z-150118T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 846 PM CST SAT JAN 17 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... * WINDS: WEST WINDS 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 5 FEET...SUBSIDING TO 1 TO 2 FEET...HIGHEST WAVES TOWARDS THE OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
885 WHUS73 KMKX 180847 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 247 AM CST SUN JAN 18 2015 ...GUSTY WEST WINDS DIMINISH THIS MORNING... .LOOK FOR THE GUSTY WEST WINDS TO DIMINISH THIS MORNING AS LOW PRESSURE PUSHES OFF TO THE EAST. THE HIGHEST WAVES WILL BE OUT TOWARD OPEN WATER. LMZ643>646-181500- /O.CON.KMKX.SC.Y.0009.000000T0000Z-150118T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 247 AM CST SUN JAN 18 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WINDS: WEST WINDS 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS...DIMINISHING BY MID MORNING. * WAVES: 1 TO 2 FEET...HIGHEST WAVES TOWARDS THE OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
184 WHUS73 KMKX 181505 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 905 AM CST SUN JAN 18 2015 ...WEST WINDS DIMINISHING... .AS WEAK HIGH PRESSURE BUILDS INTO THE UPPER MISSISSIPPI VALLEY THE WEST WINDS HAVE DIMINISHED BELOW SMALL CRAFT CRITERIA. LMZ643>646-181615- /O.EXP.KMKX.SC.Y.0009.000000T0000Z-150118T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 905 AM CST SUN JAN 18 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ HENTZ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 16, 3:18 PM CST, 10 minutes earlier.
Area forecast discussion, Jan 16, 3:18 PM CST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
318 PM CST FRI JAN 16 2015
.TONIGHT AND SATURDAY...FORECAST CONFIDENCE HIGH.
CLOUDS ASSOCIATED WITH A 925-850MB BAROCLINIC ZONE ARE REMAINING
STATIONARY OVER SOUTHERN WI EXCEPT ACROSS FAR SOUTHWEST TODAY.
EXPECT THE CLEAR AREA TO FILL IN TONIGHT AS INVERSION SETS IN. FOG
COULD BE FIRST TO DEVELOP IN THIS AREA DURING THE EVENING. AS FOR
FOG ELSEWHERE... EXPECT SOME PATCHY LIGHT FOG ESPECIALLY AS
DEWPOINTS INCREASE FROM SOUTHWEST TO NORTHEAST OVERNIGHT.
BASED ON THE LATEST MODELS... IT IS LOOKING LESS LIKELY FOR FREEZING
DRIZZLE TONIGHT INTO SATURDAY FOR SOUTHERN WI. THE MOISTURE LOOKS
VERY SHALLOW UNTIL YOU GET TOWARD CENTRAL WI. GIVEN LOW CLOUDS AND
INCREASING DEWPOINTS OVERNIGHT... MIN TEMPS WILL BE MILD. LOWS
EXPECTED IN THE 20S.
WENT WARMER THAN PREVIOUS FORECAST FOR HIGH TEMPS ON SATURDAY...
RIGHT AROUND 40. WARMEST TEMPS SHOULD OCCUR BY NOON OR 1 PM. THEN A
SURFACE TROUGH WILL SWING THROUGH SOUTHERN WI MIDDAY SATURDAY.
EXPECT A PERIOD OF LOWER CLOUDS WITH THIS COLD FRONT BUT THE WEATHER
SHOULD REMAIN DRY. MOISTURE WILL BE UP IN THE MID LEVELS WITH DRY
AIR IN THE LOW LEVELS. A TIGHT PRESSURE GRADIENT OVER SOUTHERN WI
WILL LEAD TO GUSTY SOUTHERLY WINDS AHEAD OF THE FRONT AND GUSTY
WESTERLY WINDS BEHIND THE FRONT SATURDAY AFTERNOON.
.SATURDAY NIGHT AND SUNDAY... FORECAST CONFIDENCE HIGH.
THE UPPER LEVEL TROUGH WILL MOVE ACROSS WISCONSIN EARLY SATURDAY
NIGHT...REACHING THE EASTERN GREAT LAKES SUNDAY AFTERNOON. LITTLE
IN THE WAY OF UPPER LEVEL DIVERGENCE WITH SOME WEAK 700 MB UPWARD
MOTION FAR EAST SATURDAY EVENING.
THE ASSOCIATED SURFACE LOW WILL TRACK ACROSS LAKE SUPERIOR
SATURDAY EVENING WITH LOW LEVEL COLD AIR ADVECTION SATURDAY NIGHT
BEHIND THE DEPARTING COLD FRONT.
THE HIGHER 925 TO 850 MB LOW LEVEL MOISTURE SATURDAY NIGHT DRIES
ON SUNDAY..ESPECIALLY SOUTHWEST AREAS. COULD SEE SOME FLURRIES
IN THE WEAK COLD AIR ADVECTION.
ANOTHER INCREASE IN 700 MB RH OCCURS SUNDAY AFTERNOON WITH
DEVELOPING WARM AIR ADVECTION.
.SUNDAY NIGHT AND MONDAY...FORECAST CONFIDENCE HIGH.
THE UPPER LEVEL PATTERN WILL BE FAIRLY ZONAL WITH A WEAK SHORTWAVE
MOVING ACROSS WISCONSIN MONDAY. WEAK UPPER DIVERGENCE AND 700 MB
UPWARD MOTION OCCURS SUNDAY NIGHT AHEAD OF THE WEAK MID LEVEL
SHORTWAVE. AN AREA OF HIGHER 700S MB RH MOVES ACROSS SOUTHERN
WISCONSIN LATE SUNDAY NIGHT AND MONDAY MORNING. 850 MB RH IS
RATHER LOW...WITH SOME HIGHER 925 MB RH EARLY MONDAY MORNING.
.LONG TERM...
.TUESDAY AND WEDNESDAY... FORECAST CONFIDENCE HIGH.
A SOMEWHAT STRONGER SHORTWAVE MOVES ACROSS WISCONSIN ON TUESDAY.
THE 12Z GFS IS A LITTLE FASTER THAN THE 00Z ECMWF. BY WEDNESDAY
YET ANOTHER SHORTWAVE DROPS DOWN FROM THE NORTHWEST TOWARD WESTERN
WISCONSIN.
THE GFS AND ECMWF BRINGS A FEW HUNDRETHS OF PRECIPITATION MONDAY
NIGHT WITH A WEAK SURFACE TROUGH...WITH THE ECMWF ALSO BRINGING
SOME LIGHT PRECIPITATION THROUGH TUESDAY.
.THURSDAY AND FRIDAY...FORECAST CONFIDENCE MEDIUM.
THE MID/UPPER TROUGH AXIS EXITS WISCONSIN WEDNESDAY NIGHT ON THE
12Z GFS...WITH THE 00Z ECMWF SLOWER. SOUTHERN WISCONSIN WILL BE
IN A NORTHWEST MID LEVEL FLOW ON FRIDAY.
BOTH THE GFS AND ECMWF ARE IN FAIRLY GOOD AGREEMENT WITH A WEAK
SURFACE TROUGH OVER THE GREAT LAKES THURSDAY. THE GFS SLOWLY
BEGINS TO BRING WEAK WARM AIR ADVECTION FRIDAY.
&&
.AVIATION/00Z TAFS/...
STRATUS CLOUDS ARE REMAINING IN PLACE OVER ALL BUT THE FAR SW CORNER
OF THE FORECAST AREA. CIGS ARE BECOMING MVFR ACROSS THE AREA THIS
AFTERNOON AS LOWER LEVELS MOISTEN ON EAST TO SOUTHEAST WINDS. EXPECT
CIGS TO LOWER TO IFR FOR A SHORT PERIOD OF TIME EARLY SATURDAY
MORNING. MVFR VSBYS ARE POSSIBLE IN SOME PATCHY LIGHT FOG AFTER
MIDNIGHT... BUT ELEVATED WINDS SHOULD KEEP IT FROM BECOMING
WIDESPREAD OR DENSE. PATCHY FREEZING DRIZZLE MARGINALLY POSSIBLE
LATE TONIGHT INTO SATURDAY MORNING... ESPECIALLY TOWARD CENTRAL
WI... BUT THE LOW LEVEL MOISTURE LOOKS VERY SHALLOW.
A SURFACE TROUGH WILL CROSS SOUTHERN WI MIDDAY SATURDAY. EXPECT
GUSTY SOUTHERLY WINDS AHEAD OF IT AND GUSTY WESTERLY WINDS BEHIND
IT. THIS COLD FRONT WILL COME THROUGH DRY... ALTHOUGH CLOUDS WILL
LIKELY LOWER TO IFR BEHIND THE FRONT SATURDAY AFTERNOON INTO THE
NIGHT.
&&
.MARINE...
EASTERLY WINDS WILL BECOME SOUTHEAST AND INCREASE INTO TONIGHT WITH
THE APPROACH OF LOW PRESSURE CROSSING SOUTHERN CANADA. A SMALL CRAFT
ADVISORY GOES INTO EFFECT AT MIDNIGHT FOR WIND GUSTS AND HIGH WAVES.
A TIGHT PRESSURE GRADIENT WILL REMAIN OVER THE WESTERN GREAT LAKES
THROUGH SUNDAY MORNING AS THE LOW TRACKS ALONG THE NRN SHORES OF
LAKE SUPERIOR AND GEORGIAN BAY.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY
FOR LMZ643>646.
&&
TONIGHT/SATURDAY AND AVIATION/MARINE...MRC
SATURDAY NIGHT THROUGH FRIDAY...HENTZHazardous weather outlook, Jan 16, 3:25 PM CST, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 325 PM CST FRI JAN 16 2015 WIZ046-047-051-052-056>060-062>072-172130- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 325 PM CST FRI JAN 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-172130- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 325 PM CST FRI JAN 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT SOUTH WINDS SHOULD REACH SMALL CRAFT ADVISORY LEVELS LATE TONIGHT AS LOW PRESSURE APPROACHES LAKE SUPERIOR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY BRISK SOUTHWEST WINDS SATURDAY...WILL BECOME NORTHWEST BEHIND A TRAILING COLD FRONT...CONTINUING AT SMALL CRAFT ADVISORY LEVELS SATURDAY NIGHT INTO SUNDAY MORNING. HENTZ WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.